Alert archive / Alabama / Red Flag Warnings in 2014

Red Flag Warning 8, NWS Mobile, AL

January 22, 201410 counties in Alabama

NWS Mobile, AL issued this red flag warning at Jan 22, 2014, 10:07 PM CST for 10 counties in Alabama. It took effect at Jan 24, 2014, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2014, 10:07 PM CST (04:07 UTC)
In effect from
Jan 24, 2014, 11:00 AM CST
Expired
Jan 24, 2014, 6:00 PM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2554 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WWUS84 KMOB 230407
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1007 PM CST WED JAN 22 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT...

.A VERY DRY AIRMASS WILL BE REINFORCED LATE IN THE WEEK...WITH A
LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW 25 PERCENT EXPECTED
FRIDAY AFTERNOON.

ALZ051>064-232015-
/O.NEW.KMOB.FW.W.0008.140124T1700Z-140125T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
1007 PM CST WED JAN 22 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* RELATIVE HUMIDITY: FALLING INTO THE MID TO UPPER TEENS BY MID
  FRIDAY AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
4 follow-up statements
341 
WWUS84 KMOB 231650
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1050 AM CST THU JAN 23 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT...

.A VERY DRY AIRMASS WILL BE REINFORCED LATE IN THE WEEK...WITH A
LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW 25 PERCENT
EXPECTED FRIDAY AFTERNOON.

ALZ051>064-240900-
/O.CON.KMOB.FW.W.0008.140124T1700Z-140125T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
1050 AM CST THU JAN 23 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
FRIDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY.

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* RELATIVE HUMIDITY: FALLING INTO THE MID TO UPPER TEENS BY MID 
  FRIDAY AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE INCREASED 
FIRE POTENTIAL.

&&

$$
413 
WWUS84 KMOB 232013
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CST THU JAN 23 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY
FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF LOW
RELATIVE HUMIDITY WELL BELOW 25 PERCENT...

.A VERY DRY AIRMASS WILL BE REINFORCED TONIGHT AND FRIDAY...WITH A
LONG DURATION OF RELATIVE HUMIDITY VALUES WELL BELOW 25 PERCENT
EXPECTED FRIDAY AFTERNOON.

ALZ051>064-241215-
/O.CON.KMOB.FW.W.0008.140124T1700Z-140125T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
213 PM CST THU JAN 23 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
FRIDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* RELATIVE HUMIDITY: FALLING INTO THE LOW TO MID TEENS BY FRIDAY
  AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE AN INCREASED
FIRE POTENTIAL.

&&

$$
903 
WWUS84 KMOB 241227
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
627 AM CST FRI JAN 24 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
TODAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF
LOW RELATIVE HUMIDITY WELL BELOW 25 PERCENT...

.A VERY DRY AIRMASS HAS BEEN REINFORCED OVERNIGHT AND WILL CONTINUE
TO BE TODAY...WITH A LONG DURATION OF RELATIVE HUMIDITY VALUES
WELL BELOW 25 PERCENT EXPECTED.

ALZ051>064-250000-
/O.CON.KMOB.FW.W.0008.140124T1700Z-140125T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
627 AM CST FRI JAN 24 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR
A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 

* RELATIVE HUMIDITY: FALLING INTO THE LOW TO MID TEENS BY THIS AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE AN
INCREASED FIRE POTENTIAL.

&&

$$
835 
WWUS84 KMOB 242021
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CST FRI JAN 24 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
TODAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A LONG DURATION
OF LOW RELATIVE HUMIDITY WELL BELOW 25 PERCENT...

.A VERY DRY AIRMASS REMAINS IN PLACE THIS AFTERNOON OVER THE INTERIOR
OF SOUTHWEST ALABAMA.

ALZ061>064-242130-
/O.CAN.KMOB.FW.W.0008.000000T0000Z-140125T0000Z/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
221 PM CST FRI JAN 24 2014

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 061...062...
063 AND 064 AS HUMIDITY VALUES HAVE LIFTED TO ABOVE CRITICAL LEVELS... 

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG
WARNING. 

LATEST OBSERVATIONS INDICATE THAT AFTERNOON HUMIDITY VALUES RANGE
FROM 30 TO 40 PERCENT. THUS...THE RED FLAG WARNING HAS BEEN
CANCELLED. 

$$

ALZ051>060-250000-
/O.CON.KMOB.FW.W.0008.000000T0000Z-140125T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-
221 PM CST FRI JAN 24 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR THE INTERIOR OF SOUTHWEST ALABAMA FOR FIRE WEATHER ZONES 051...052...053...
054...055...056...057...058...059 AND 060 FOR THE PRESENCE OF VERY
LOW AFTERNOON HUMIDITY...

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059 AND 060. 

* RELATIVE HUMIDITY: RANGING NEAR 20% FOR THE REMAINDER OF THE AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. THE PRESENCE OF
VERY LOW RELATIVE HUMIDITY WILL CREATE AN INCREASED FIRE POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jan 22, 6:17 PM CST, 3 hours 50 minutes earlier.

Area forecast discussion, Jan 22, 6:17 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
617 PM CST WED JAN 22 2014

.UPDATED AVIATION DISCUSSION (23/00 ISSUANCE)...VFR THROUGH PERIOD.
WIND LIGHT AND VARIABLE.

&&

.PREV DISCUSSION... /ISSUED 350 PM CST WED JAN 22 2014/

SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...PRIMARILY A TEMPERATURE
FCST TONIGHT AND THURSDAY AS A COLD AND DRY HIGH PRESSURE RIDGE IS
REINFORCED OVER THE REGION. THE FRONTAL BOUNDARY ALONG THE LEADING
EDGE OF THE REINFORCED COLD/DRY AIR IS CURRENTLY EXTENDING FROM
ARKANSAS BACK INTO EASTERN TEXAS...BUT WILL MOVE INTO THE FCST AREA
ON THURSDAY. NO SENSIBLE WEATHER IS ANTICIPATED AS THIS SYSTEM
APPROACHES DUE TO THE DEEP DRY NATURE OF THE AIRMASS IN PLACE OVER
THE REGION...BUT MID/HIGH CLOUDS WILL LIKELY BEGIN TO THICKEN
SOMEWHAT BY LATE IN THE DAY ON THURSDAY. LOW TEMPS TONIGHT IN THE MID
TO UPPER 20S MOST LOCATIONS ALONG AND NORTH OF I-10 AND SLIGHTLY
WARMER...GENERALLY LOW TO MID 30S...ALONG IMMEDIATE COAST. WITH THE
REINFORCEMENT OF COOLER HIGH PRESSURE SURGING INTO THE AREA ON
THURSDAY...EXPECT HIGH TEMPS TO BE IN THE UPPER 40S NORTH OF HWY
84...LOWER 50S SOUTH OF HWY 84 DOWN TOWARD THE I-10 CORRIDOR AND THEN
IN THE MID 50S SOUTH OF I-10 DOWN TO THE COAST. 12/DS

STRONG HIGH PRESSURE SYSTEM (1035 TO 1040 MILLIBARS) EXPANDS ACROSS
THE DEEP SOUTH THURSDAY NIGHT. BUFR FORECAST SOUNDINGS SHOW BACKING
IN THE BOUNDARY LAYER WIND FIELD...INDICATING THAT COLD AIR ADVECTION
PROCESSES WILL BE WELL UNDERWAY. COLD 1000-850 MILLIBAR LAYER
THICKNESS VALUES SINK DOWN TO 1290 METERS AND LESS...WITH THIS LINE
NEAR THE COAST OVERNIGHT. ALL OF THIS POINTS TO A VERY COLD NIGHT.
THE FORECAST ISSUE THAT ARISES WHEN CONSIDERING THE FORECAST FOR
MINIMUM TEMPERATURES IS THE INCREASED LIKELIHOOD THAT MID TO HIGH
LEVEL MOISTURE => CLOUDS WILL ADVANCE FROM WEST TO EAST ACROSS THE
CENTRAL GULF COAST AT THE BASE OF A LONG WAVE UPPER LEVEL TROF
POSITIONED FROM THE SOUTHERN PLAINS TO OFF THE SOUTHEAST COAST. THIS
MORNING'S GLOBAL MODELS ARE INITIALIZING WELL WITH THE CLOUDS
STREAMING SOUTHEASTWARD OVER THE WESTERN STATES. THE MODELS BRING
THIS MOISTURE ACROSS THE DEEP SOUTH THURSDAY NIGHT WITH THE MAIN
QUESTION BEING HOW THICK THEY WILL BE.

IF CLOUDS WERE NOT PRESENT...THEN GOING WITH THE COLDEST SIDE OF THE
GUIDANCE ENVELOPE WOULD HAVE MORE WEIGHT. BUT OUT OF RESPECT FOR
CLOUDS MOVING IN AND WIND SPEED...HAVE LEANED TO THE HIGHER SIDE OF THE
ENVELOPE AND VERY CLOSE TO THE PREVIOUS PACKAGE THINKING. GIVEN THE
AMOUNT OF COLD/DRY ADVECTION...STILL THINK A HARD FREEZE REMAINS
POSSIBLE NORTH OF I-10...WITH OFFICIAL LOWS DROPPING DOWN INTO THE
TEENS OVER THE INTERIOR TO LOWER HALF OF THE 20S FOR THE COASTAL
SECTIONS. MAY HAVE ENOUGH NORTHERLY WIND TO CAUSE WIND CHILL VALUES
TO DROP INTO THE SINGLE DIGITS FOR A SHORT TIME EARLY FRIDAY MORNING.
THIS MAY REQUIRE A WIND CHILL ADVISORY ON LATER PACKAGES. /10

LONG TERM [FRIDAY THROUGH WEDNESDAY]...THE COLD SURFACE HIGH PRESSURE
RIDGE AXIS WILL REMAIN STRETCHED ACROSS MUCH OF THE GULF COAST REGION
FRIDAY. TEMPERATURES WILL LIKELY AVERAGE ABOUT 15-20 DEGREES BELOW
NORMAL FRIDAY...WITH READINGS ONLY REACHING THE UPPER 30S OVER THE
INTERIOR TO THE LOWER TO MID 40S NEAR THE COAST. THE SURFACE RIDGE
FINALLY LOOKS TO WEAKEN AND SHIFT TOWARD THE SOUTHEASTERN GULF OF
MEXICO BY SATURDAY...THEN TOWARD THE FLORIDA PENINSULA AND THE
WESTERN ATLANTIC OCEAN BY SUNDAY. SURFACE FLOW WILL SUBSEQUENTLY
SHIFT SOUTHWESTERLY TO WESTERLY ACROSS THE REGION SATURDAY...THEN
MORE SOUTHERLY IN NATURE BY SUNDAY AFTERNOON...SIGNALING A MODERATING
TEMPERATURE TREND THROUGH THE WEEKEND. DAYTIME HIGHS SHOULD RETURN TO
THE MID 50S TO AROUND 60 SATURDAY INTO SUNDAY. ZONAL FLOW ALOFT
OTHERWISE LOOKS TO CONTINUE THROUGH THE WEEKEND...WITH A SHORTWAVE
AXIS LIKELY MOVING THROUGH THE NORTHERN GULF SUNDAY INTO EARLY
MONDAY. THIS FEATURE MAY BRING A SLIGHT CHANCE OF RAIN TO PORTIONS OF
OUR MARINE AREA LATE THIS WEEKEND...BUT CURRENTLY LOOKS TO STAY FAR
ENOUGH SOUTH TO PRECLUDE ANY MENTIONABLE RAIN CHANCES OVER OUR LAND
ZONES. MEDIUM RANGE SOLUTIONS ARE IN GOOD AGREEMENT WITH BRINGING YET
ANOTHER SURGE OF COLD AIR FROM THE NORTHERN PLAINS SOUTHWARD TO THE
GULF COAST REGION LATE MONDAY INTO TUESDAY NEXT WEEK...WITH
TEMPERATURES POTENTIALLY FALLING BACK TO WELL BELOW NORMAL MONDAY
NIGHT/TUESDAY. WILL MAINTAIN DOWNWARD TREND IN TEMPERATURES LATE IN
THE EXTENDED PERIOD GIVEN THE AGREEMENT SEEN IN THE NUMERICAL WEATHER
PREDICTION. 10/21

AVIATION (23/00Z ISSUANCE)...VFR CONDITIONS WITH LIGHT NORTH TO
NORTHEASTERLY SFC WINDS EXPECTED DURING THE NEXT 24 HOURS. 12/DS

MARINE...GENERAL NORTH TO NORTHEAST FLOW EXPECTED THROUGH
FRIDAY...BUT EXPECTED TO LIKELY INCREASE TO SMALL CRAFT ADVISORY
LEVELS THURSDAY NIGHT INTO FRIDAY AS STRONG HIGH PRESSURE BUILDS TO
THE NORTH OF THE MARINE AREA. A SMALL CRAFT ADVISORY WILL LIKELY BE
REQUIRED BEGINNING SOMETIME THURSDAY EVENING AND CONTINUING THROUGH
AT LEAST MIDDAY FRIDAY. A MODERATE TO OCNLY STRONG WESTERLY FLOW
DEVELOPS LATE IN THE WEEK AND OVER THE WEEKEND AS STRONG HIGH
PRESSURE OVER THE NORTH CENTRAL GULF SHIFTS EAST. 12/DS

FIRE WEATHER...THURSDAY AND FRIDAY ARE FORECAST TO BE DRY AS A LARGE
HIGH PRESSURE SYSTEM SETTLES ACROSS THE GULF COAST. IT APPEARS THE
DRIER DAY OF THE TWO COMES FRIDAY AS DEWPOINTS...PLUNGING DEEP INTO
THE SINGLE DIGITS...RESULT IN LOWEST HUMIDITY VALUES TO LESS THAN 20%
FOR SEVERAL HOURS. THIS MAY REQUIRE A FIRE WEATHER WATCH FOR A
PORTION OF THE FORECAST AREA. GOOD DAYTIME DISPERSION ON THURSDAY...
LOOKS TO BE GENERALLY GOOD ON FRIDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      29  54  20  42  28 /  05  05  00  00  00
PENSACOLA   32  55  23  45  32 /  05  05  00  00  00
DESTIN      39  53  26  45  36 /  05  05  00  00  00
EVERGREEN   26  49  19  39  24 /  05  05  00  00  00
WAYNESBORO  27  48  18  38  23 /  05  05  00  00  00
CAMDEN      26  45  16  37  23 /  05  05  00  00  00
CRESTVIEW   22  56  21  44  24 /  05  05  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM MIDNIGHT FRIDAY TO 9 AM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER MOBILE...MONROE...
     UPPER BALDWIN...UPPER MOBILE...WASHINGTON...WILCOX...

FL...HARD FREEZE WATCH FROM MIDNIGHT FRIDAY TO 9 AM FRIDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...INLAND
     SANTA ROSA...

MS...HARD FREEZE WATCH FROM MIDNIGHT FRIDAY TO 9 AM FRIDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...NONE.
&&
Hazardous weather outlook, Jan 22, 5:48 AM CST, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
548 AM CST WED JAN 22 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
548 AM CST WED JAN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HARD FREEZE WARNING MAY BE NEEDED FOR MUCH OF THE INLAND AREA LATE
THURSDAY NIGHT INTO EARLY FRIDAY MORNING FOR OVERNIGHT LOWS RANGING FROM
THE UPPER TEENS WELL INLAND TO THE LOWER TWENTIES CLOSER TO THE
COAST...WITH MID TWENTIES NEAR THE IMMEDIATE COAST.

LOW WIND CHILL VALUES ARE EXPECTED LATE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING...AND A WIND CHILL ADVISORY MAY BECOME NECESSARY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-231200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
548 AM CST WED JAN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA ON THURSDAY WITH HAZARDOUS
CONDITIONS FOR SMALL CRAFT FROM THURSDAY NIGHT THROUGH FRIDAY
MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED.

MODERATE TO STRONG WINDS WILL ALSO OCCUR SATURDAY AFTERNOON THROUGH
SATURDAY NIGHT WHICH MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:58 AM CSTHard Freeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more28 hr
Jan 23, 4:07 AM CSTSmall Craft AdvisoryMOB29 hr
Jan 23, 4:40 AM CSTWind Chill AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more25 hr

Nearby

Red Flag Warnings in Alabama, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.